Plane curves in boxes and equal sums of two powers

T.D. Browning, R. Heath Brown, Mathematische Zeitschrift 251 (2005) 233–247.


Journal Article | Published
Author
;
Abstract
Given an absolutely irreducible ternary form F, the purpose of this paper is to produce better upper bounds for the number of integer solutions to the equation F=0, that are restricted to lie in very lopsided boxes. As an application of the main result, a new paucity estimate is obtained for equal sums of two like powers.
Publishing Year
Date Published
2005-09-01
Journal Title
Mathematische Zeitschrift
Volume
251
Issue
2
Page
233 - 247
IST-REx-ID

Cite this

Browning TD, Heath Brown R. Plane curves in boxes and equal sums of two powers. Mathematische Zeitschrift. 2005;251(2):233-247. doi:10.1007/s00209-004-0719-z
Browning, T. D., & Heath Brown, R. (2005). Plane curves in boxes and equal sums of two powers. Mathematische Zeitschrift, 251(2), 233–247. https://doi.org/10.1007/s00209-004-0719-z
Browning, Timothy D, and Roger Heath Brown. “Plane Curves in Boxes and Equal Sums of Two Powers.” Mathematische Zeitschrift 251, no. 2 (2005): 233–47. https://doi.org/10.1007/s00209-004-0719-z.
T. D. Browning and R. Heath Brown, “Plane curves in boxes and equal sums of two powers,” Mathematische Zeitschrift, vol. 251, no. 2, pp. 233–247, 2005.
Browning TD, Heath Brown R. 2005. Plane curves in boxes and equal sums of two powers. Mathematische Zeitschrift. 251(2), 233–247.
Browning, Timothy D., and Roger Heath Brown. “Plane Curves in Boxes and Equal Sums of Two Powers.” Mathematische Zeitschrift, vol. 251, no. 2, Unknown, 2005, pp. 233–47, doi:10.1007/s00209-004-0719-z.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar